MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results for one patient.The customer observed a difference between the plasma and serum sample results.The following results were provided: sid (b)(6) - heparinized plasma tube = 42.63 ng/ml sid (b)(6) ¿ serum tube = 26.19 ng/ml patient was drawn again with new sample sid (b)(6) - serum = 23.75 ng/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated alinity i prolactin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the alinity i prolactin assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 70308ud00.The device history record review did not identify any nonconformances, potential nonconformances or deviations associated with the lot number and complaint issue.In house accuracy testing was completed with a retained kit of the complaint lot.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing as expected.Labeling was reviewed and adequately addresses the issue.The customer used a plasma separator gel tube for the plasma sample, which is not verified for use with this assay per the package insert.Based on the investigation, the device met performance specification and performed as intended at the customer site, therefore there is no systemic issue or deficiency with the alinity i prolactin lot 70308ud00.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results for one patient.The customer observed a difference between the plasma and serum sample results.The following results were provided: sid (b)(6) - heparinized plasma tube = 42.63 ng/ml.Sid (b)(6) ¿ serum tube = 26.19 ng/ml.Patient was drawn again with new sample sid (b)(6) - serum = 23.75 ng/ml.No impact to patient management was reported.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22124807
Report Number3005094123-2025-00271
Device Sequence Number8683465
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public(01)00380740121570(17)251025(10)70308UD00
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Catalogue Number07P66-20
Device Lot Number70308UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown